# SDR JJBA201902068048

- Difficulty date: January 28, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 23-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LH OMEGA BEAM LOWER FLANGE FR 23-29. REMOVED CORROSION FROM LH OMEGA BEAM LOWER FLANGE FR 23-29 VIA BLEND OUT. AFTER BLEND OUT 0.017 MATERIAL WAS REMOVED AT DEEPEST POINT AND ONLY 0.015 IS ALLOWED. FABRICATED, LOCATED, INSTALLED, DOUBLER. RESTORED ORIGINAL FINISH.
